I have been taking Lo Loestrin 24 since March 2011. The first month I had a regular period. After that I lost my period all together.I only get slight acne and bloating and take my pill on time. I have taken a pregnancy test three times all negative. But is this normal for this pill?
It is common to have decreased periods and spotting while on the pills.Some woman altogether miss the periods due to changes in the hormonal levels.
If you have been taking the pills quite regularly then chances of pregnancy are rare.
Consider visiting a Gynaecologist for evaluation if anyunusual symptom is present.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.